| Model Number |
SN60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Dizziness (2194)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced symptoms of dysphotopsia , starbursts , perceptual distortion , pelopsia.Patient expressed the symptoms to the surgeon and surgeon advised to wait till the symptoms adjust.But the symptoms were not disappeared and had become severely bothersome over time.The patient was experiencing ongoing loss of balance and dizziness due to the chronic pelopsia.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with the left eye (os).